PuSH - Publication Server of Helmholtz Zentrum München

Ehler, M.* ; Filbir, F.

Metric entropy, n-widths, and sampling of functions on manifolds.

J. Approx. Theory 225, 41-57 (2018)
DOI Order publishers version
Free by publisher: Publ. Version/Full Text online available 11/2021
We first investigate on the asymptotics of the Kolmogorov metric entropy and nonlinear n-widths of approximation spaces on some function classes on manifolds and quasi-metric measure spaces. Secondly, we develop constructive algorithms to represent those functions within a prescribed accuracy. The constructions can be based on either spectral information or scattered samples of the target function. Our algorithmic scheme is asymptotically optimal in the sense of nonlinear n-widths and asymptotically optimal up to a logarithmic factor with respect to the metric entropy.
Altmetric
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Diffusion Measure Space ; Diffusion Polynomials ; Metric Entropy ; Sampling; Nonlinear Dimensionality Reduction; Sobolev Spaces; Approximation; Frames
ISSN (print) / ISBN 0021-9045
e-ISSN 1096-0430
Quellenangaben Volume: 225, Issue: , Pages: 41-57 Article Number: , Supplement: ,
Publisher Elsevier
Publishing Place San Diego
Reviewing status